# SDR ASAA2015052811911

- Difficulty date: May 28, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 4,616 hours, 1,526 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WX RADAR TILT OR GAIN INCORRECT.  SHOWS CONSTANT RETURNS AND DOESN'T MATCH DISPLAY FOR RT WX RADAR OR VISUAL CONDITIONS.  ACFT GROUNDED.  ACCOMPLISHED MODE TEST, GAIN TEST, & ANTENNA TILT TEST PART OF WXR SYSTEM TEST REF MM 34-43-00-730-802-001 ALL TEST PASSED. NO HISTORY PAST 30 DAYS.
